# SDR AC2A075800

- Difficulty date: May 29, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 257 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Follower
- Part number: NAS5623R7A
- Condition: Cracked
- Location: Door
- Part time: 258 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING RACE CRACKED. INSIDE OF BEARING FALLING APART.. REPLACED CAMFOLLOWER.
